# SDR CALA2025032503186

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 81,161 hours, 34,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - CIDS EMERG LIGHT TEST FAILS: EPSU INT LOAD FWD LH, ATA 33-51-38 RPLCD LAMPS AT LH LWR EXIT SIGN, CIDS EMERG LTS PASS REF AMM 33-51-38
